# SDR 20000808SH032

- Difficulty date: July 7, 2000
- Submitted: August 8, 2000
- Operation: General aviation
- Aircraft: N24BH
- Make and model: Beech 99
- Aircraft serial: U67
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Arm
- Part number: 5052432519
- Condition: Worn
- Location: Pilots Right
- Part time: 25,936 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE STEERING WAS REPORTED TO BE LOOSE.  INSPECTION REVEALED RUDDER PEDAL ARM PIVOT HOLES ELONGATED.  REPLACED RUDDER ARM ASSY WITH NEW COMPONENT AND NEW HARDWARE AS NECESSARY.  LACK OF LUBRICATION IN THIS AREA POSSIBLY ACCELERATED THE WEAR OF THE PIVOT HOLES.  THE BE99 MM DOES NOT SPECIFICALLY REFERENCE THIS PARTICULAR AREA FOR LUBRICATION.  (CHAP 12).  MAINT DEPT HAS BEEN USING EITHER LPS 2 OR 3.  (X)
